400 results in 46Lxx
Every locally compact group is the outer automorphism group of a II1 factor
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 28 March 2025, pp. 1-12
-
- Article
- Export citation
On the extension of positive maps to Haagerup noncommutative
$L^p$-spaces
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 13 / 2025
- Published online by Cambridge University Press:
- 28 March 2025, e65
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The local geometry of idempotent Schur multipliers
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 13 / 2025
- Published online by Cambridge University Press:
- 24 March 2025, e14
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Nuclearity and
${\mathrm {CPC}^*}$-Systems
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 13 / 2025
- Published online by Cambridge University Press:
- 20 March 2025, e59
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
MULTIPLICATIVE (IN)STABILITY OF BANACH ALGEBRAS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 17 March 2025, pp. 1-7
-
- Article
- Export citation
Moments of the free Jacobi process: A matrix approach
- Part of
-
- Journal:
- Canadian Mathematical Bulletin , First View
- Published online by Cambridge University Press:
- 10 March 2025, pp. 1-26
-
- Article
- Export citation
Non-commutative skew-product extension dynamical systems
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems , First View
- Published online by Cambridge University Press:
- 10 March 2025, pp. 1-23
-
- Article
- Export citation
RELATIVE POSITION BETWEEN A PAIR OF SPIN MODEL SUBFACTORS
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 10 March 2025, pp. 1-38
-
- Article
- Export citation
Uniform property
$ \Gamma $ and finite dimensional tracial boundaries
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 05 March 2025, pp. 1-22
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Ample Groupoids, Topological Full groups, Algebraic K-theory Spectra and Infinite Loop Spaces
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 13 / 2025
- Published online by Cambridge University Press:
- 19 February 2025, e9
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
KK-theory of circle actions with the Rokhlin property
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 14 February 2025, pp. 1-29
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Absolute dilations of UCP self-adjoint Fourier multipliers: the nonunimodular case
- Part of
-
- Journal:
- Glasgow Mathematical Journal , First View
- Published online by Cambridge University Press:
- 14 February 2025, pp. 1-18
-
- Article
- Export citation
The lattice of C
$^*$-covers of an operator algebra
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 14 February 2025, pp. 1-29
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The imprimitivity Fell bundle
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 06 February 2025, pp. 1-44
-
- Article
- Export citation
Extending surjective maps preserving the norm of symmetric Kubo-Ando means
- Part of
-
- Journal:
- Canadian Mathematical Bulletin , First View
- Published online by Cambridge University Press:
- 30 January 2025, pp. 1-10
-
- Article
- Export citation
Large N limit of the Yang–Mills measure on compact surfaces II: Makeenko–Migdal equations and the planar master field
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 13 / 2025
- Published online by Cambridge University Press:
- 28 January 2025, e17
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
ON THE BURES METRIC,
$C^*$-NORM AND QUANTUM METRIC
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 27 January 2025, pp. 1-11
-
- Article
- Export citation
Realizations of free actions via their fixed point algebras
- Part of
-
- Journal:
- Canadian Mathematical Bulletin , First View
- Published online by Cambridge University Press:
- 17 January 2025, pp. 1-14
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Products of commutators in matrix rings
- Part of
-
- Journal:
- Canadian Mathematical Bulletin , First View
- Published online by Cambridge University Press:
- 14 January 2025, pp. 1-18
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
$C^*$-ALGEBRAS OF UNSATURATED FELL BUNDLES OVER ÉTALE GROUPOIDS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 13 January 2025, pp. 1-14
-
- Article
- Export citation